# SDR DHL2007784516

- Difficulty date: July 11, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 61,606 hours, 34,558 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT BS 1342 WEB AND LT SUPPORT ANGLE INSIDE VERT STAB PANEL 9504.  REMOVED CRACKED SUPPORT ANGLE INSIDE VERT STAB PANEL 9504 IAW B727 SRM 51-30-2.  FABRICATED NEW SUPPORT ANGLE FROM .040, 7075T6, DIM. 3.75 BY 8.25 IAW B727 SRM 51-10-2.  TREATED, PRIMED AND INSTALLED SUPPORT ANGLE IAW B727 SRM 51-10-2 AND 51-30-2.
